I've been prescribed Zipsor for spinal stenosis - and have taken one after lunch the last two days. By evening I have such intermittent heartburn and abdominal pain from gas. Finally looked up the side effects and who would think that gas would be a side effect. I want to keep taking the pills as they help but the gas pains are awful and the heartburn too. I rarely have heartburn so its too coincidental that it happens after the Zipsor. Any ideas on how I can still taking it and avoid these side effects?
I had Stomach cramps Severe gastric problem took omez D one tab now suddenly I started shivering and feeling low stomach...
can these medications be taken together ## I didn't find any interactions or problems between the two medications. L...1 REPLY
Been on 20 mg of Xarelto for 5 days now for A-fib, I'm a Celiac and quite senstive to any drug causing gas and a cha...2 REPLIES
Been on cymbalta for 2 years. Switched from lexapro to cymbalta to treat anxiety disorder. The during the 6 months trans...2 REPLIES
Hi I had a pain in my hip joint and the doctor gave me, Ibunate 200mg tablets and Vitamin B com. The pain got better aft...1 REPLY
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou...3 REPLIES
I been sick all day and been in pain since last night the pain meds aren't working what should I do? ## Hello, Gina!...2 REPLIES
How Kondo acute tablet helps me for my pains in Hipjoints, Knee Joints ,backpain, and cevecal spondolysis...
Perhaps one month after starting Xarelto, 20mg, I had developed a sore neck and knot in the mid knuckle of my right hand...5 REPLIES
I am on 200mg of gabapentin, 2weeks into it, keep getting heavy eye ache, plus temple pains , should be updoseing soon b...1 REPLY